# SDR AALA202407178830

- Difficulty date: June 28, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 35,483 hours, 15,351 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON UPPER CHORD (T CAP) OF FLOOR BEAM AT STA 947, LBL 6. REPAIRED UPPER CHORD PER 53-70-51 REPAIR 5 ALTERNATIVE 2 AND EA 356105.
